Mary Kandola – Pfizer 23rd September 2021

Severe Adverse Reaction

I am no longer able to work as a nurse. I feel depressed and hopeless. I feel like my body has been ‘hijacked’ by something. I feel betrayed. I feel abandoned.

Four days after second dose of Pfizer Vaccine, I started to have heart palpitations and a ‘winded’ feeling in chest. It was like I was having panic attacks for no reason. I also had sudden insomnia. I felt like I had no shut off switch. I was hyper alert even though my body was physically tired. I could not sleep for days.

Then two weeks later came on the numbness and tingling in arms and hands, and then feet and legs. Headaches and tingling sensation from head down to spine. Internal vibrations and ‘jolting’ feeling when I’m trying to fall asleep, which wakes me up and scares the F out of me. Also, brain fog and light-headed/dizzy. Mild tinnitus in both ears. And I feel confused and slow. Hot showers make all these symptoms worse for some reason.

The panic attacks continue. All symptoms continue. I haven’t been able to work because I keep having the attacks at work, and I’m a nurse, so that’s a no go!

California, USA